RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Page 209 (Mi umn3595)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The construction of all locally bicompact and all locally bicompact paracompact extensions

V. K. Zakharov


Full text: PDF file (112 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:4, 267

Bibliographic databases:

MSC: 46A40, 46A22, 46A11
Received: 01.03.1978

Citation: V. K. Zakharov, “The construction of all locally bicompact and all locally bicompact paracompact extensions”, Uspekhi Mat. Nauk, 33:6(204) (1978), 209; Russian Math. Surveys, 33:4 (1978), 267

Citation in format AMSBIB
\Bibitem{Zak78}
\by V.~K.~Zakharov
\paper The~construction of~all~locally bicompact and all~locally bicompact paracompact extensions
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 209
\mathnet{http://mi.mathnet.ru/umn3595}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526021}
\zmath{https://zbmath.org/?q=an:0424.54011}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 4
\pages 267
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003883}


Linking options:
  • http://mi.mathnet.ru/eng/umn3595
  • http://mi.mathnet.ru/eng/umn/v33/i6/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Veksler, V. K. Zakharov, “Topological spaces and vector lattices”, Russian Math. Surveys, 35:3 (1980), 188–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:217
    Full text:69
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020